Main content

Parameter Range Reduction in Ordinary Differential Equation Models

Show full item record

Title: Parameter Range Reduction in Ordinary Differential Equation Models
Author: Skelton, Andrew; Willms, Allan R.
Abstract: This paper presents an algorithm for parameter range reduction in systems of ordinary differential equations. Parameter values are assumed only to be known to lie in potentially large regions of parameter space. Interval arithmetic and a family of monotonic discretizations are used to prune regions of parameter space that are inconsistent with given time series data. The algorithm is tested on two ordinary differential equation models and the reduced ranges are shown to significantly improve the performance of traditional parameter estimation methods.
URI: http://hdl.handle.net/10214/9509
Date: 2015
Rights: Attribution-NonCommercial-NoDerivs 2.5 Canada
Citation: Journal of Scientific Computing 62 (2), pp. 517-531


Files in this item

Files Size Format View Description
SkWi15_JSciComput_postprint.pdf 1.390Mb PDF View/Open Main article - post print

This item appears in the following Collection(s)

Show full item record

Attribution-NonCommercial-NoDerivs 2.5 Canada Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 2.5 Canada